# SDR ASAA2023090645088

- Difficulty date: September 6, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182A5301U4
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALL OF SKIN REPAIR STAB RIB WAS FOUND CRACKED AT AFT MOST HOLE IN RADIUS AT R/H STAB STA 92. GROUNDED - YES. REMOVED AND REPLACED RIB AT STA 92 IAW B737-700 SRM 51-40-02-0G-0.
